# SDR UPS02838858

- Difficulty date: June 26, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,117 hours, 47,866 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT WING REAR SPAR UPPER CAP HAS ELONGATED HOLES BETWEEN XRS 456 AND XA 500.  OVERSIZED HOLES, NDT VERIFIED NO CRACKS AT HOLES, FABRICATED AND INSTALLED BUSHINGS IAW 8110-3 APPROVED SAA SK 730-143, AND UPS ENGINEERING FILE NUMBER DC8-57-20051.
